# SDR AALA2019040190011

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,779 hours, 18,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PIN WAS LOOSE AND DANGLING FROM SLIDE AT 2L DOOR. MAINTENANCE FOUND 2L DOOR BUSTLE LATCH PIN OUT AND INSTALLED PIN PER AMM 25-23-07.
